# SDR HEEA0013841

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 3120 · Independent Instruments
- Part: Digital Clock
- Part number: 811B
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING ON FACE IS MISSING AND BATTERY IS DEAD.
